Since taking medication, the back of my hair grows out black!!

You are here

Hello,

I have always had blonde hair. I have lowlights monthly to keep it looking in top condition.

Previously I had to take medication for a month and since then the back of my hair grows out near to black, but the rest is the same as normal and the hairdresser cannot lift it.

Any ideas please?

Elaine, Hertfordshire

Hair over time can often change, sometimes it's the colour or even the texture that alters. If the hair is drastically darker in the back of the head then the simplest method of evening up the overall colour is to treat the darkest hair first. Also using a different product in this area to lift the dark hair would be advisable.

Speak to a colour specialist and have an in depth consultation, make sure they understand that you are unhappy with the difference in colour underneath and you would like it to be an even shade all over.

Hopefully this will solve your two tone dilemma.

John Clark, Head of Colour at Brooks+Brooks, London

Related Articles